Hi, I started my period last fri and have been on it for around 4 days heavy to start with then not enough to use any sanitary. But since I have ended tue/wed of this wk I've been having weird lower stomach cramping. Not painful just a little annoying as its constant. I have also been feeling moody, tired, dizzy, bad headaches and frequently weeing. I also experienced a swollen lip on sat for no reason at all but that went with some anti hystermines...
Can any one shed any light on what I am experiencing????
Welcome to ehealthforum,
It is difficult to comment on the exact cause for the symptoms of abdominal cramps and other symptoms after finishing with periods that you describe without examining you and going ahead with further evaluation. The exact cause can only be made out after careful evaluation. If the symptoms have been persistent, or getting worse, or not resolving, then you should consider getting thorough examination and further evaluation done by your doctor/gynecologist to look for the underlying cause. Treatment as appropriate (based on examination findings and investigation results) would be started to help you control the symptoms. Be in regular monitoring and follow-up with your treating doctor/gynecologist and report any new/abnormal symptoms immediately. Take adequate rest. Drink plenty of water. Maintain healthy diet and lifestyle.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Menstruation , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.